# SDR HALA2020031600060

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 6,033 hours, 1,185 cycles
- System (JASC): 5270 · Door Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Door Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SUP - DMI # 202294. DOOR R EMERGENCY EXIT OPEN AFTER ENGINE START. BTB. ( ECAM DOOR PAGE INDICATIONS PASSENGER DOORS OPEN INDICATION (MAY BE INOPERATIVE PROVIDED: A VISUAL CHECK IS MADE BEFORE EACH DEPARTURE TO ENSURE THAT THE AFFECTED DOOR(S) IS CLOSED AND LOCKED / WHITE SLIDE ARMED LIGHT ON THE DOOR REMAINS ILLUMINATED WHEN THE DOOR IS CLOSED AND LOCKED AND SLIDE ARMED). // T/S ACCOMPLISHED RESET SDAC 1 & SDAC 2 REF ASM 31-54-03 A/C OK FOR SVC PLACARD REMOVED MIC SHEET UPDATED.
